It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1Showing 1 - 5 of 5 for injection site lump. (0.006 seconds)


... Developing a lump a month later at the site of your vaccination does sound unusual. ... (1 replies)
... Yesterday I felt a moderate pain in my arm. So, I rubbed the pain. I felt a very small lump on my arm, just smaller than the ball of my finger. I immediately remembered that is where I had my gardisil vaccine. ... (1 replies)
... I have a small lump on my left arm under the skin that I noticed a few days ago after my arm started feeling really sore. The pain is bearable but quite prominent and annoying. ... (0 replies)

TB Vaccination
Jan 5, 2006
... I had an IV in August and have had problems with that area on and off since. There is a small lump there and another smaller lump a couple inches further up the vein. It gets red sometimes and feels bruised. ... (6 replies)
Tetnus shot
Jun 9, 2009
... Sometimes people do experience soreness and some even have a lump at the site of an injection. It can occur with a tetanus shot or other vaccination as well. The lump and soreness would be where you got the shot. Both should go away in a few days. ... (3 replies)


Associated Tags: gardasil, lump, soreness

Pages: 1

All times are GMT -7. The time now is 08:37 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!